# SDR CA090808002

- Difficulty date: July 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPORTING TO FLIGHT OPERATIONS: AFTER ROTATION F/O CALLED FOR "GEAR UP, SPEED MODE".  AFTER PRESSING SPEED MODE BUTTON THE FMA REFERENCE REPORTED CLB 40 AND THE FLIGHT DIRECTOR SLOWLY BEGAN COMMANDING A HIGHER PITCH ATTITUDE THAN NORMAL.  ACFT WAS BEING HANDFLOWN BY THE FO WHO NOTICED THE ABNORMALITY AND DID NOT PITCH UP INTO THE COMMAND BARS.  AFTER REBUGGING THE SPEED IT REPORTED AN ACCURATE REFERENCE. IT SHOULD BE NOTED THAT JUST AFTER TAKEOFF, EXPERIENCED WAKE TURBULENCE FROM A PREVIOUS DEPARTURE.  PRESSED THE FDR EVENT BUTTON AND CALLED MX UPON LANDING,  NOTES FROM FSR.  FDR DOWNLOAD IS SCHEDULED TO OCCUR JULY 16TH. WILL ATTACH DATA TO ADR ALONG WITH OTHER DATA AS REQUESTED IAW SL 22-0006.  NO PARTS REPLACED.
